Article Text

PDF

Granulomatous bone marrow inflammation during treatment of chronic myeloid leukaemia with interferon alpha-2b.
  1. A Siboni,
  2. T Mourits-Andersen,
  3. J Moesner
  1. Esbjerg County Hospital, Denmark.

    Abstract

    A patient with chronic myeloid leukaemia developed bone marrow granulomas during treatment with interferon alpha-2b. Some granulomas had necrotic centres and giant cells and there was marked eosinophilia surrounding them. The granulomas disappeared when the interferon treatment was discontinued. Mycobacteriosis was ruled out. The most likely explanation for the granuloma formation was drug hypersensitivity.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.